# SDR SCNA20230530166

- Difficulty date: May 18, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00303: FLOOR BEAM AT STA 344 LBL 10 SRM REPAIR MODIFICATION. - - - RESOLUTION: REMOVED EXISTING REPAIR AND MODIFIED FLOOR BEAM AT STA 344 LBL 10 TO COMPLY WITH SRM 53-10-51-2R-10 REPAIR.
